Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

On the zeros of polynomials: an extension of the Enestrom-Kakeya theorem

Botta, V. and Meneguette, M. and Cuminato, J. A. and McKee, S. (2012) On the zeros of polynomials: an extension of the Enestrom-Kakeya theorem. Journal of Mathematical Analysis and Applications, 385 (2). pp. 1151-1161. ISSN 0022-247X

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

This paper presents an extension of the Eneström–Kakeya theorem concerning the roots of a polynomial that arises from the analysis of the stability of Brown (K,L) methods. The generalization relates to relaxing one of the inequalities on the coefficients of the polynomial. Two results concerning the zeros of polynomials will be proved, one of them providing a partial answer to a conjecture by Meneguette (1994).

Item type: Article
ID code: 40159
Notes: added references and pdf file
Keywords: multistep multiderivative methods, perturbed polynomials, Enestrom-Kakeya theorem, Jeltsch conjecture, Probabilities. Mathematical statistics, Analysis, Applied Mathematics
Subjects: Science > Mathematics > Probabilities. Mathematical statistics
Department: Faculty of Science > Mathematics and Statistics
Related URLs:
Depositing user: Pure Administrator
Date Deposited: 21 Jun 2012 16:35
Last modified: 27 Mar 2014 10:11
URI: http://strathprints.strath.ac.uk/id/eprint/40159

Actions (login required)

View Item